# SDR 08FDEA01470

- Difficulty date: April 22, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Drain Mast
- Part number: A5247133600200
- Condition: Bent
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DRAIN MAST RIGHT UPPER FLANGE IS BENT AND THE MAST IS DENTED AND BENT.  REMOVED AND REPLACED THE DRAIN MAST IAW SRM 51-40-21.
